# SDR A6WA200840105

- Difficulty date: February 14, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS 280 LBL 9 AND RBL 9 INBOARD AND OUTBOARD FOUND CRACK.  ANGLES REPLACED IAW REO 601R-53-11-171 REV D. OUTBOARD ANGLE REPLACED IAW REO 601R-53-11-171 REV D, INBOARD ANGLE REPLACED IAW SRM 51-42-05 AND SRM 51-42-21.  (M)
